# SDR IXXA20170201031

- Difficulty date: December 19, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080-1094
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FUSELAGE INTERIOR SKIN FROM STRINGER 33 TO 35R. BS 1085.  REPAIRED IAW ENGINEERING DOCUMENT 4722REA41.
